# SDR DALA2017050103519

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 68,364 hours, 50,273 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO ATL TURNED ON W/S ANTI-FOG SWITCH. RECEIVED A QUICK FLASH IN COCKPIT, POPPING SOUND, EFIS FLICKERED MOMENTARILY. HAD ELECTRICAL BURNING SMELL FOR ABOUT 10 SECONDS, NO SMOKE, DISSIPATED QUICKLY. EVERYTHING NORMAL AFTER INCIDENT. PERFORMED 2120-2367. FOUND LEFT SLIDING WINDOW ANTI-FOG WIRES ARCED. REPL CB B1-339 AND SPLICED IN NEW SECTIONS OF WIRING ON H629E18, H643A18N, H645A18N PER SWPM CH 20-00. ALL CKS GOOD. NOTIFIED OCC. C/W NO GO ODI PROGRAM.
